Top answers from doctors based on your search:
Disclaimer

testosterone injections adverse effects

A 43-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Lots . . .: First, understand there are no over-the-counter testosterone boosters. So if you take some dietary supplement that promises to boost your t, you'll lo ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A female asked:
Dr. Jesse Mills
19 years experience Urology
Monimal: It can cause lowering of HDL cholesterol, may worsen bone density if you're on it for over a year. If your testes are small, it may not work. Did you ... Read More
2
2 thanks
A 25-year-old male asked:
Dr. Robert Kwok
32 years experience Pediatrics
Some handy facts...: Normal men, women, boys, and girls masturbate (it's universal). It isn't harmful, as the body goes through similar effects during regular sex with a p ... Read More
1
1 comment
A 62-year-old male asked:
Dr. Stephen Southard
14 years experience Internal Medicine
Withdrawal: It is possible if you've been on prolonged testosterone replacement therapy that you body is no longer producing really any testosterone anymore. So ... Read More
A 50-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Not FDA approved: Testosterone injections are not approved for use in women. Neither are patches or gels/creams/lotions. There are some oral combination hormone pills f ... Read More
1
1 thank
A 55-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Maybe (not) . . .: What are "tubules"? If you're already taking testosterone injections, ask whoever is prescribing or selling you "tubules" if it's safe. If you're alre ... Read More
A 36-year-old male asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Shots: Testosterone (t) injections are one of least expensive means of boosting one's testosterone level. Oil-based t cypionate & t enanthate are best given ... Read More
1
1 thank
A 37-year-old male asked:
Dr. Michael Kleerekoper
50 years experience Endocrinology
Injections: Why are you taking Azathioprine? What is your reason for taking testosterone? If you have seen a doctor and a diagnosis of male hypogonadism with low ... Read More
1
1 thank
A 47-year-old male asked:
Dr. Jennifer Sudarsky
23 years experience Family Medicine
Dejection: Injections aren't always the best way to replace testosterone. Sensation can decrease for two reasons. One, is that you are converting your injected ... Read More
2
2 thanks
A 27-year-old male asked:
Dr. Harold Tsai
29 years experience Urology
Testosterone: It is a high dose of testosterone. It will not affect fertility but can cause acne irritability.
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month